Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("PARTIAL DIFFERENTIAL EQUATION")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 30838

  • Page / 1234

Export

Selection :

  • and

SUR UN NOUVEAU CADRE FONCTIONNEL POUR LES EQUATIONS DE LA PLASTICITESUQUET PM.1978; C.R. ACAD. SCI., A; FRA; DA. 1978; VOL. 286; NO 23; PP. 1129-1132; ABS. ENG; BIBL. 7 REF.Article

IDENTIFICATION D'OUVERTS LIPSCHITZIENS ET DE VARIETES A BORD LIPCHITZIENNES DANS DES EQUATIONS AUX DERIVEES PARTIELLES.CHENAIS D.1977; ; S.L.; DA. 1977; PP. (80P.); BIBL. 9 REF.; (THESE DOCT. MATH.; NICE)Thesis

ON THE COUPLED WAVE EQUATIONS OF 2-DIMENSIONAL VOLUME HOLOGRAPHYSOLYMAR L; RUSSELL PSJ; JORDAN MP et al.1978; INTERNATIONAL. J. ELECTRON.; GBR; DA. 1978; VOL. 44; NO 3; PP. 239-242; BIBL. 3 REF.Article

NORMAL SOLVABILITY OF LINEAR PARTIAL DIFFERENTIAL OPERATORS IN CINFINI(OMEGA )SAGRALOFF B.1980; LECTURE NOTES MATH.; DEU; DA. 1980; VOL. 810; PP. 290-305; BIBL. 15 REF.Conference Paper

A DETERMINISTIC MODEL OF VECTOR-BORNE EPIDEMICS USING PARTIAL DIFFERENTIAL EQUATIONS.ADLER G.1976; MATH. BIOSCI.; U.S.A.; DA. 1976; VOL. 28; NO 3-4; PP. 301-320Article

ON THE SIMILARITY SOLUTIONS OF THE GENERALIZED BOUSSINESQ EQUATION IN HYDROLOGY VIA TRANSFORMATION GROUPSBHUTANI OP; SHARMA NL.1981; INT. J. ENG. SCI.; ISSN 0020-7225; GBR; DA. 1981; VOL. 19; NO 6; PP. 779-790; BIBL. 16 REF.Article

ON A CLASS OF STOCHASTIC PARTIAL DIFFERENTIAL EQUATIONSMATSUZAWA T.1980; J. MATH. ANAL. & APPL.; ISSN 0022-247X; USA; DA. 1980; VOL. 78; NO 1; PP. 161-172; BIBL. 7 REF.Article

AN EXAMPLE OF A RIGID PARTIAL DIFFERENTIAL EQUATIONRUBEL LA; TAYLOR BA.1980; J. DIFF. EQU.; ISSN 0022-0396; USA; DA. 1980; VOL. 38; NO 1; PP. 126-133; BIBL. 8 REF.Article

NOTE ON THE BOUSSINESQ-PAPKOVICH STRESS-FUNCTIONSBENTHEM JP.1979; J. ELAST.; NLD; DA. 1979; VOL. 9; NO 2; PP. 201-206; BIBL. 7 REF.Article

A GENERAL BI-ORTHOGONALITY CONDITION: APPLICATION TO PLANE ELASTICITY PROBLEMSTSAMASPHYROS GJ; THEOCARIS PS.1979; REV. ROUMAINE SCI. TECH., MEC. APPL.; ROM; DA. 1979; VOL. 24; NO 2; PP. 241-248; BIBL. 3 REF.Article

ON SOME PROBLEMS OF HOMOGENIZATION.BURGERS JM.1978; QUART. APPL. MATH.; U.S.A.; DA. 1978; VOL. 35; NO 4; PP. 421-434; BIBL. 5 REF.Article

THE SOLUTION SET OF APPELL'S PARTIAL DIFFERENTIAL EQUATIONS.MOURYA DP.1977; REV. ROUMAINE MATH. PURES APPL.; ROUMAN.; DA. 1977; VOL. 22; NO 6; PP. 811-817; BIBL. 5 REF.Article

LES EQUATIONS DE L'ACOUSTIQUE LINEAIRE DANS UN FLUIDE PARFAIT AU REPOS A CARACTERISTIQUES INDEFINIMENT DIFFERENTIABLES PAR MORCEAUX.POIREE B.1977; REV. CETHEDEC; FR.; DA. 1977; VOL. 14; NO 52; PP. 69-79; ABS. ANGL.; BIBL. 5 REF.Article

EQUATIONS AUX DERIVEES PARTIELLES. UN COURS POUR INGENIEURS.BLANC C.1976; SER. INTERNATION. ANAL. NUMER.; SUISSE; DA. 1976; VOL. 34; PP. 1-136; BIBL. 1 P.; ISBN 3764308699Serial Issue

PARAMETRIXES D'OPERATEURS PSEUDO-DIFFERENTIELS A CARACTERISTIQUES MULTIPLES.DE MONVEL LB; GRIGIS A; HELFFER B et al.1976; ASTERISQUE; FR.; DA. 1976; NO 34-35; PP. 93-121; BIBL. 1 P.; (EQUATIONS DERIV. PARTIELLES. JOURN. RENNES; RENNES; 1975)Conference Paper

ON CONJUGATE SOLUTIONS OF CERTAIN PARTIAL DIFFERENTIAL EQUATIONSLEWY H.1980; COMMUNIC. PURE APPL. MATH.; USA; DA. 1980; VOL. 33; NO 3; PP. 441-445; BIBL. 2 REF.Article

SUR CERTAINS ASPECTS QUALITATIFS DE LA THEORIE DES EQUATIONS AUX DERIVEES PARTIELLESTHOM R.1979; LECTURE NOTES MATH.; DEU; DA. 1979; NO 704; PP. 3-7; BIBL. 1 REF.Conference Paper

A FAST SEMI-IMPLICIT ALGORITHM FOR PROBLEMS OF MIXED TYPEFREDERICKSON PO; WESSEL WR.1979; ADVANCES IN COMPUTER METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS. 3. INTERNATIONAL SYMPOSIUM ON COMPUTER METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS. 3/1979/BETHLEHEM PA; USA/BEL; NEW BRUNSWICK: IMACS/BRUSSELS: IMACS; DA. 1979; PP. 436-438; BIBL. 4 REF.Conference Paper

UNIQUE CONTINUATION THEOREMS FOR SOLUTIONS OF PARTIAL DIFFERENTIAL EQUATIONS AND INEQUALITIES.BAOUENDI MS; ZACHMANOGLOU EC.1978; LECTURE NOTES MATH.; DEU; DA. 1978; NO 660; PP. 9-15; BIBL. 5 REF.Conference Paper

DECROISSANCE A L'INFINI DES SOLUTIONS, A L'EXTERIEUR D'UN CONE, D'EQUATIONS AUX DERIVEES PARTIELLES A COEFFICIENTS CONSTANTS.LITTMAN W.1978; C.R. ACAD. SCI., A; FRA; DA. 1978; VOL. 287; NO 1; PP. 15-17; ABS. ENG; BIBL. 9 REF.Article

EINE BEMERKUNG ZU EINER PARTIELLEN DIFFERENTIALGLEICHUNG VON HORNICH IM ZUSAMMENHANG MIT DEN SCHLICHTEN FUNKTIONEN. = UNE REMARQUE SUR LES EQUATIONS AUX DERIVEES PARTIELLES D'HORNICH RELATIVEMENT AUX FONCTIONS LISSESGRONAU D.1976; OESTERR. AKAD. WISSENSCH., MATH.-NATURWISSENSCH. KL., SITZ.-BER., 2; OESTERR.; DA. 1976; VOL. 185; NO 1-3; PP. 27-30; BIBL. 8 REF.Article

CLASSIFICATION OF THE DEGENERATE ELLIPSOIDAL COORDINATE SYSTEMS WHERE THE SEPARATION OF THE HELMHOLTZ EQUATION IS POSSIBLERONVEAUX A; DECARREAU A.1980; GROUP THEORETICAL METHODS IN PHYSICS. INTERNATIONAL COLLOQUIUM ON GROUP-THEORETICAL METHODS IN PHYSICS. 8/1979/KIRYAT ANAVIM; ISR/GBR; BRISTOL: ADAM HILGER/S.L.: ISRAEL PHYSICAL SOCIETY; DA. 1980; PP. 345-347; BIBL. 2 REF.;[ANNALS OF THE ISRAEL PHYSICAL SOCIETY; ISSN 0309-8710; VOL. 3]Conference Paper

GENERALIZED SYMMETRIES OF PARTIAL DIFFERENTIAL EQUATIONSKOSMANN SCHWARZBACH Y.1980; GROUP THEORETICAL METHODS IN PHYSICS. INTERNATIONAL COLLOQUIUM ON GROUP-THEORETICAL METHODS IN PHYSICS. 8/1979/KIRYAT ANAVIM; ISR/GBR; BRISTOL: ADAM HILGER/S.L.: ISRAEL PHYSICAL SOCIETY; DA. 1980; PP. 342-344; BIBL. 14 REF.;[ANNALS OF THE ISRAEL PHYSICAL SOCIETY; ISSN 0309-8710; VOL. 3]Conference Paper

THE GENERIC PROPERTIES OF SOLUTIONS OF A CONSERVATION LAWLI BANGHE.1980; SCI. SINICA; CHN; DA. 1980; VOL. 23; NO 6; PP. 673-689; BIBL. 8 REF.Article

COMPACITE DYNAMIQUE DES PROCESSUS ONDULATOIRES DECRITS PAR DES SYSTEMES LINEAIRES HYPERBOLIQUES D'EQUATIONS AUX DERIVEES PARTIELLES DU SECOND ORDRENEMIROVSKIJ YU V; SHLEMENZON KM.1979; DINAM. SPLOSHN. SREDY; SUN; DA. 1979; VOL. 39; PP. 88-101; BIBL. 5 REF.Article

  • Page / 1234